Learn More
Rhizomelic chondrodysplasia punctata (RCDP) is a group of disorders with overlapping clinical features including rhizomelia, chondrodysplasia punctata, coronal clefts, cervical dysplasia, congenital cataracts, profound postnatal growth retardation, severe intellectual disability, and seizures. Mutations in PEX7, GNPAT, and AGPS, all involved in the(More)
Since 1998, driving under the influence of drugs such as amphetamine, MDMA, MDE, cannabis, cocaine, heroine and morphine is sanctioned due to Section 24a of the Road Traffic Regulations of Germany. Therefore, from December 2000 to June 2002 altogether 751 roadside tests with the immunochemical test device Toxiquick were conducted on 302 drivers (273 male(More)
This method development was to confirm the fatal ingestion of toxic yew plant material in postmortem samples (stomach content, urine, femoral blood, cardiac blood, bile, and brain tissue) collected from a 22-year-old man who committed suicide by ingesting yew leaves. The analytical method was based on a liquid-liquid extraction under alkaline conditions(More)
This paper describes two fatalities, three non-fatal intentional and three accidental oral ingestions of yew (Taxus baccata) leaves. In all cases the post-mortem external examinations showed no signs of violence. Internal examinations revealed small green, needle-like particles on the tongue, in the esophagus and in the stomach. Yew leaves were also(More)
A 27-year-old worker in a metal processing factory was found dead in a basin, sitting in a solution containing potassium dicyano argentate, potassium cyanide, master batch and brightener 'Elfit 73'. The worker was wearing an acid-resisting overall, rubber boots and a simple dust respirator. While the cyanide concentration in the stomach contents was only(More)
INTRODUCTION Misuse of various new psychotropic substances such as ibogaine is increasing rapidly. Knowledge of their negative side effects is sparse. CASE PRESENTATION We present a case of intoxication with the herbal substance ibogaine in a 22-year-old white man. After taking a cumulative dose of 38 g (taken in two doses), he developed visual memories,(More)
RATIONALE Oral anticoagulants and painkillers, some with an additional effect on the coagulation system, are widely used and are therefore prone to abuse and (intentional) overdose. We report the case of a patient with a massive mixed anticoagulant intoxication. PATIENT CONCERNS The patient had ingested 1960 mg rivaroxaban, 31.5 mg phenprocoumon, 1425 mg(More)
  • 1